EconPapers    
Economics at your fingertips  
 

Discussion on “Asymptotic Analysis of Multivariate Tail Conditional Expectations,” by Li Zhu and Haijun Li, Volume 16(3)

Steven Vanduffel () and Jing Yao

North American Actuarial Journal, 2013, vol. 17, issue 1, 98-100

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/10920277.2013.781409 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:uaajxx:v:17:y:2013:i:1:p:98-100

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/uaaj20

DOI: 10.1080/10920277.2013.781409

Access Statistics for this article

North American Actuarial Journal is currently edited by Kathryn Baker

More articles in North American Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-24
Handle: RePEc:taf:uaajxx:v:17:y:2013:i:1:p:98-100